Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A characterisation of $ 0^\char93 $ in terms of forcing


Author: Sy D. Friedman
Journal: Proc. Amer. Math. Soc. 134 (2006), 1823-1824
MSC (2000): Primary 03E40, 03E45, 03E55
Published electronically: December 2, 2005
MathSciNet review: 2207499
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that ``saturation'' of the universe with respect to forcing over $ L$ with partial orders on $ \omega_1$ is equivalent to the existence of $ 0^\char93 $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E40, 03E45, 03E55

Retrieve articles in all journals with MSC (2000): 03E40, 03E45, 03E55


Additional Information

Sy D. Friedman
Affiliation: Kurt Gödel Research Center for Mathematical Logic, Währingerstrasse 25, A-1090 Wien, Austria
Email: sdf@logic.univie.ac.at

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08322-X
PII: S 0002-9939(05)08322-X
Keywords: Forcing, Silver indiscernibles, constructibility
Received by editor(s): January 4, 2005
Published electronically: December 2, 2005
Additional Notes: This research was supported by Research Project Number P16334-NO5 of the Austrian Foundation for the Support of Scientific Research (FWF). The author thanks David Asperò for posing the question answered here.
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.